# SDR DALA2016032302248

- Difficulty date: March 22, 2016
- Submitted: March 23, 2016
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- Aircraft time: 62,883 hours, 45,830 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FREE PLAY ON FWD/AFT HINGE AT AFT CARGO COMPARTMENT DOOR.  FREE PLAY ON FWD /AFT HINGE AT AFT CARGO COMPARTMENT DOOR WAS CORRECTLY IAW ER/A 497387-14MA, REV B AND AMM 52-31-02.
